# SDR REXA2025101400947

- Difficulty date: September 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF WING ACCESS PANEL 521BL AT LEFT WING TO PERFORM LUBRICATION OF SLAT TORQUE TUBES, CRACK ON MACHINED RIB LEADING EDGE SS57.16 AT LEFT WING MACHINED RIB LEADING EDGE SS57.16 AT LEFT WING WAS REPAIRED PER REO 690-57-41-549 REV.--
